# SDR DL76L021161

- Difficulty date: October 3, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 36,424 hours, 5,660 cycles
- System (JASC): 3251 · Steering Unit
- Part: Module
- Part number: 275T41123
- Part serial: CRS1119
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO NO RUDDER PEDAL STEERING CONTROL.  REPLACED STEERING CHECK VALVE MODULE PER MM, LEAK CKS OK.  FOUND STEERING MODULE LEAKING INTERNALLY.  REPLACED STEERING VALVE, CHECKED RUDDER PEDALS PER MM, ALL OK.  CHECKED TILLER STEERING PER MM, OK.
